# SDR R61A2020061700530

- Difficulty date: March 18, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Frames 76-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MULTIPLE AREAS ON STRINGER 29R, BETWEEN FRAMES 76-77. REMOVED CORROSION. MEASURED BLEND OUT  L=1.0"X W=0.050". 0.048" MATERIAL LOSS,  FOUND TO BE OUT OF LIMITS.  INSTALLED A SPLICE REPAIR IAW ETD 2020-170-011719, REV A, AND SRM 53-23-03/R08.
